# SDR SWAA2021101528997

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 10,727 hours, 23,872 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG29600
- Condition: Low
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W.O. #855787 DUE 'DUE TO AT THE LOW LIMIT SLIDE PRESSURE ON L1 DOOR SLIDE PLEASE REPLACE SLIDE AS PRECAUTIONARY. REF MT 725-61-06 / W.O. #855787 COMPLIED WITH; REPLACED L1 ESCAPE SLIDE PER MT 725-61-06 RAR ISSUE #3513599 PN OFF/ON 5A3307-7 SN OFF BNG29600 SN OFF BNG31602
